# SDR ASAA2015022710805

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 8,977 hours, 2,892 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GOT FMC DISAGREE MESSAGE ON MCDU ON TAXI OUT.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE FMC RESET & OPS NORMAL.
